# SDR CA090112003

- Difficulty date: January 8, 2009
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 42,745 hours, 43,051 cycles
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) OIL ODOR AND SMOKE IN COCKPIT AND CABIN.  RECTIFICATION TAKEN, ALL AIR CONDITIONING EQUIPMENT AND DUCTING REMOVED FROM AFT EQUIPMENT BAY.  ALL EQUIPMENT AND DUCTING CLEANED OF ANY EXISTING OIL CONTAMINATION.  EQUIPMENT AND DUCTING RE-INSTALLED AND FUNCTION CHECKED GOOD IAW AMM 21-50-16, 21-50-21 AND 21-50-11. (TC NR 20090112003)
